# SDR HALA20240108007

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 33,206 hours, 5,277 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN AT RON SPOT PRIOR TO TOW TO GATE. SHUTDOWN REPORT SHOWS LUBE AND GEN SCAV FILTERS. REMOVED AND REPLACED APU GEN SCAVENGE OIL FILTER AND LUBRICATION FILTER IAW 49-91-41 (AMM). LEAK TEST GOOD,NO LEAK FOUND. APU START AND OPERATE NORMALLY, OK FOR SERVICE.
